| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a catheter was inserted under fluoroscopy, and after blood was drawn, air was drawn from lumen.There was no reported patient injury.1/18/2024 additional information: it was reported it is unknown if the break or hole was internal or external and there was no patient injury.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged catheter could not be confirmed.The product returned for evaluation was one 5fr dl groshong nxt catheter along with a t-lock assembly.The returned unit was functionally tested by flushing water through each of the catheter lumens and through the luer of the t-lock assembly using a 12ml luer lok syringe.No leaks were identified.Additionally, each of the catheter lumens were aspirated through and found to operate normally.The catheter was microscopically inspected, but no damage or defects were identified.Based on the available evidence, the customer's reported defect could not be confirmed.
Event or Problem Description